# SDR ZZDA2011719

- Difficulty date: September 9, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE / MIST OR DUST CLOUD IN CABIN NOTICED WHILE DEPLANING.  UPON ARRIVAL TO A/C AND INITIAL EVALUATION NO UNUSUAL SMELLS WERE NOTED, NO POPPED CB'S NOTED.  INSPECTED CABIN, GALLEYS, LAVS, FLIGHT DECK, EE BAY, CARGO BINS, TAIL COMPARTMENT.  OPERATED ENGINES WITH CREW OPERATED BOTH PACKS WITH GASPER FAN.  OPERATED ALL CABIN LIGHTS.  MOCS REVIEWED TRAX AND SHOWED NO HISTORY FOR LAST 30 DAYS NO EVIDENCE OF UNUSUAL SMELLS OR SMOKE WAS NOTED AT THIS TIME.  A/C OK FOR SERVICE.
